MathSciNet Relay Station
MathSciNet bibliographic data
MR987797 35L70 (35L80)
Yamazaki, Taeko On local solutions of some quasilinear degenerate hyperbolic equations. Funkcial. Ekvac. 31 (1988), no. 3, 439–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement